Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Brown discharge

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Brown discharge

    Ok for the last three days i've been having brown/black discharge with clots in it. It has stained my underwear but it not very heavy. It's like what you get at the last day of period or first day..but i had my period two weeks ago and im not expecting it for two weeks. Ive read on a few web pages that this is a sign of pregnancy, or infection?? I have been with my bf for 4 and 1/2 years and been sexually active for about 3, and have been on cilest pill for 2 years. I did not take it properly this month (missed a few) but we still had sex and he always pulls out before he comes. My bf told me to go to the doctor i didnt think it was anything to worry about but researching these sites have made me worried. I have had cramps and pain but i thought this was because i needed to poo and had a slightly sick feeling. I didnt think i could be pregnant but now im worried??
    ANy ideas??

  • I noticed just today that I had brownish discharge it was already dried, but it may have been mucusy. My period was due on the 12th-15th. it's never regular (on time). I recently had midterms (college) and on the last day of classes before spring break, I had to go to the health center for feeling dizzy. I didn't get much sleep the night before, and i had a final that I missed that day.

    I'm also anemic.

    I've had irritable bowel syndrome and hives on my hands in the past due to stress.

    The nurses at the health center said that I wasn't eating well and should see a counselor... they believed the dizziness, sleepiness, and hot feeling in the face was due to stress. ( I broke off an engagement with my fiance a week ago so that we could slow down. we've been dating for a year and lived together over the summer and for three months this winter.)

    Is this just another stress related thing... I also want to mention that I'm sexually active and not using birth control. I took a morning after pill after the last time I had unprotected sex.

    Comment


    • discarge and cramps is a sign of infection u on d pill for two u need to stop for at least 3 months befor u can get pernant but i'm no doctor so its best to go see 1

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X